MathSciNet Relay Station
MathSciNet bibliographic data
MR740316 22E40 (11F46 17B67)
Yoshida, Masaaki Discrete reflection groups in a parabolic subgroup of ${\rm Sp}(2,\,{\bf R})$ and symmetrizable hyperbolic generalized Cartan matrices of rank $3$. J. Math. Soc. Japan 36 (1984), no. 2, 243–258.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement